# SDR DXTA2014080605846

- Difficulty date: July 10, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spacer
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE NLG DID NOT RETRACT.  RED UNLOCK REMAINED ILLUMINATED.  GEAR HANDLE WAS PLACED BACK DOWN. ACQUIRED 3 GREEN NO RED.  JACKED ACFT PERFORMED NOSE GEAR STRUT EXTENSION MEASUREMENT, FOUND WITHIN LIMITS.  PERFORMED VISUAL INSPECTION OF NOSE GEAR WIRING HARNESS FOR DAMAGE.  MINOR DAMAGE TO NOSE GEAR WIRE HARNESS OUTER INSULATION WAS FOUND NEAR TORQUE LINK HARNESS BLOCK.  NO DAMAGE WAS FOUND ON INNER WIRING INSULATION OR TO ANY HARNESS WIRING.  REPAIRED HARNESS INSULATION IAW WD CH 20-10-01.  PERFORMED CONTINUITY CHECKS OF NOSE GEAR SQUAT SWITCH THROUGH THE NOSE GEAR WIRE HARNESS. WIRING CHECKED GOOD, FOUND SQUAT SWITCH CAM ACTUATOR HAD EXCESSIVE PLAY CAUSING THE SQUAT SWITCH ACTUATION TO BE INTERMITTENT.  DISASSEMBLED UPPER NOSE GEAR TORQUE LINK & FOUND SPACER MISSING ON CAM ACTUATOR.  ALSO CAM ACTUATOR SHOWS SIGNS OF WEAR. R & R CAM ACTUATOR.  INSTALLED NEW SPACER & REINSTALLED UPPER TORQUE LINK ASSEMBLY. WORK DONE IAW CMM CH 32-20-02.  PERFORMED LG OPERATIONAL TEST, NO DEFECTS NOTED.  CAM PN6742029-2 REMOVED & NEW CAM PN6742029-2 INSTALLED.  NEW SPACER PN 6742028-8 WAS INSTALLED.  STRUT SERVICING WAS CHECKED & FOUND TO BE WITHIN LIMITS. DOWNJACKED ACFT.  ALL OPERATIONAL CHECKS & INSPECTIONS OF LG SYS NORMAL.  CLOSED NOSE JACK PAD COVER. PLACED ACFT JACK PADS BACK INTO ACFT.
